Pregnancy

Featured Posts
alyssa.janaye
Birth control problem?
January 16, 2013 at 11:09 AM
I just started sprintec pills about 2 months ago and I got my period the first month but not the second month. Is this normal or should I be alarmed, I'm 18 if that makes a difference.

Replies

  • pacificamom
    January 16, 2013 at 11:17 AM

    no clue about bc pills--bump

  • sparklebug86
    January 16, 2013 at 11:27 AM

    ive never heard of those but I dont think its uncommon when you are only 2-3 months in to taking the pills. If you are worried call and speak to a nurse at your drs office :)

    Heads up, antibiotics make the pill non affective and acid reducers make the pill less affective (thats the reason im pregnant again LOL)

Pregnancy

Active Posts in All Groups
More Active Posts
Featured Posts in All Groups
More Featured Posts
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN